Alert archive / New Jersey / Special Weather Statements in 2019
Special Weather Statement, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this special weather statement at Jul 22, 2019, 1:50 PM EDT for Warren County, New Jersey; Northampton County, Pennsylvania. It was in force for 25 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 22, 2019, 1:50 PM EDT (17:50 UTC)
- Expired
- Jul 22, 2019, 2:15 PM EDT
- In force
- 25 min
- Issued by
- NWS Philadelphia/Mount Holly
Counties Warren County, NJ, Northampton County, PA
The radar
The Philadelphia radar (KDIX), 109 km from the middle of the area, began a volume at 17:52 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Brookhaven, NY (KOKX), launched 12:00Z, 5.8 hours before the alert went out and 187 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1598 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- 27 m²/s²
- 0-3 km storm-relative helicity
- 109 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted.
272
WWUS81 KPHI 221750
SPSPHI
Special Weather Statement
National Weather Service Mount Holly NJ
150 PM EDT Mon Jul 22 2019
NJZ007-PAZ062-221815-
Warren-Northampton-
150 PM EDT Mon Jul 22 2019
...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN WARREN AND
SOUTHEASTERN NORTHAMPTON COUNTIES...
At 150 PM EDT, a strong thunderstorm was located over Wilson, or near
Easton, moving northeast at 30 mph.
Wind gusts up to 40 mph and pea size hail are possible with this
storm.
Locations impacted include...
Easton, Bethlehem, Forks, Wilson, Washington, Nazareth, Bangor, Bath,
Belvidere, Harmony, Oxford, Belfast, West Easton, Tatamy, Steuben,
Glendon, Brass Castle, Pleasant Valley, Roxburg and Old Orchard.
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
LAT...LON 4079 7489 4077 7491 4062 7536 4073 7543
4097 7501
TIME...MOT...LOC 1750Z 240DEG 25KT 4069 7528
$$
CMSWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Jul 22, 8:59 AM EDT, 4 hours 51 minutes earlier.
Area forecast discussion, Jul 22, 8:59 AM EDT, 4 hours 51 minutes before
Area Forecast Discussion
National Weather Service Mount Holly NJ
859 AM EDT Mon Jul 22 2019
.SYNOPSIS...
Low pressure will drift eastward across the Mid-Atlantic this
afternoon and evening. As the low continues toward Nova Scotia on
Tuesday it is anticipated to pull a cold front slowly through our
region. High pressure is forecast to build in from the west on
Wednesday and Thursday. The center of the high is expected to slide
off the coast next weekend but will still continue to influence our
weather through the beginning of next week.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
900 AM Update...Expanded the Heat Advisory to include the urban
corridor through Philadelphia and Trenton. While peak heat
indices today will be marginal compared to criteria, given
cumulative effects of the heat expect good potential for
continuing impacts through this afternoon.
Previous Discussion...Today is expected to be an active-day, as
a surface low deepens more or less overhead in response to an
(fairly strong by July standards) amplifying upstream h5 trough
and sagging upper-lvl jet. This morning will be fairly quiet
though as we will remain capped with the low and associated cold
front still upstream of the area.
As the cap erodes this afternoon there will be two opportunities for
storms. First it is possible we will see some pop-up diurnal
convection in the early afternoon as the airmass will remain fairly
moist (PWATs > 2 inches, dewpoints 70-75) and unstable (MLCAPE
values increasing to 1000-1500 J/kg by the early afternoon). Heavy
rain will be the biggest threat with these although localized gusty
winds would also be possible. The more organized convective threat
associated with the stronger-forcing near the cold front looks to
approach from the west by mid-afternoon and then progress through
the remainder of the area by the late afternoon into the early
evening (the HRRR is currently a couple hours slower than the other
CAMs).
The same threats as mentioned in previous forecast packages still
look to apply. First strong-severe winds will be possible
particularly if the convective mode becomes linear or organized
multicell, which certainly seems a possibility with 1500-2000 J/kg
of MLCAPE,30 kts of 0-3km shear (for balancing cold pools), and
organized forcing near the cold front. Secondly heavy rain and
flooding will also be possible due to the elevated PWATS, dewpoints,
warm cloud layers, and dynamic forcing. Finally, there is a small
but not completely negligible threat of isolated tornadoes given the
impressive low-lvl instability, LCLs generally under 1000m (outside
of Delmarva which may mix more efficiently) and some locally
enhanced low-lvl helicity either near the front or outflow
boundaries.
Temperatures will be a bit cooler than the past few days, with a
more notable NW-SE temperature gradient due to the frontal position
and earlier onset of precipitation over the NW (precipitation may
not reach Delmarva/far southern NJ until near or after sunset).
Generally expect highs to range from the low-mid 80s in NW NJ and
eastern PA down to the mid 90s in Delmarva. A heat advisory remains
up for Delmarva and southern NJ, and it isn't impossible locations
in the urban corridor farther north could briefly hit criteria this
afternoon. That being said held off on extending the advisory to
include the Philadelphia area since it would likely be brief and
marginal heat advisory conditions.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH 6 AM TUESDAY/...
Although severe threat and overall convective intensity is expected
to wane within a few hours after sunset, expect continued rainfall
through much of the night. The first low does look to move out to
the NE, however guidance remains in fairly good agreement that a
secondary low will develop SW of this low and approach the area by
early Tuesday morning. This will help keep 2+ inch PWATs over much
of the area and along with the encroaching right entrance region of
an upper jet should be able to maintain at least moderate rainfall
over much of the area. It is possible as the low progresses NE the
precip threat will gradually taper from W to E but this is uncertain
at this point. Overnight lows will be a bit cooler than the past few
nights with many locations in PA/NW NJ falling into the 60s.
&&
.LONG TERM /TUESDAY THROUGH SUNDAY/...
330 AM Update...The only changes made to the long term forecast
with this morning's package were adjustments to the PoP
forecast for Tuesday and Tuesday night based on the latest model
guidance.
Tuesday through Wednesday...
By early Tuesday morning, a frontal boundary will be situated SW to
NE extending from the southern Delmarva off the coast of NJ which
will mean the area will be on the cool side of the boundary. However
upper level trough will continue to lag just off to the west with at
least one more impulse likely to come through. For this reason, one
more round of rain/showers and possible thunder is likely for
Tuesday morning mainly from around I-95 and points S/E. The rain
should not be as heavy as what could occur Monday/Monday night but
could still exacerbate any flooding issues that may be ongoing due
to earlier heavy rain. Temperatures will be much cooler with highs
in the 70s to around 80 and dew points in the 60s.
More appreciable clearing finally occurs Tuesday night as the front
continues to push off the coast and high pressure continues to
approach from the west. This surface ridging will nose into western
PA into upstate NY during the day Wednesday. However as the upper
trough axis moves through this along with daytime heating will
result in some daytime Cu but these should be of the fair weather
variety. Temperatures will be near if not a little below average for
this time of year with comfortable levels of humidity.
Wednesday night through Sunday....
A stretch of fair weather looks to finally take hold for the long
term as high pressure should dominate. This will mean mainly sunny
skies with seasonable temperatures and comfortable humidity levels
for Thursday and Friday as the high sets up right near the area.
By next weekend, as the high moves off the coast, a SW flow looks to
kick in so temperatures and dew points may start to nudge back up a
bit. However it doesn't look like a repeat of the current hot
stretch as heat indicies should not be nearly as high. Also, at this
point conditions look to remain mainly clear and free of precip
through next weekend.
&&
.AVIATION /13Z MONDAY THROUGH FRIDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY and surrounding areas.
Today...Generally VFR with an increasing threat of thunderstorms,
some strong, starting around 18Z in RDG and ABE and progressing
eastward through the remainder of the afternoon. Winds initially
light and variable this morning will favor SW 5-10 kts in the early
afternoon and then veer to the W/NW around 10 kts later in the day.
Tonight...Likely MVFR or lower for much of the night as rain and low
ceilings move in. Winds generally light and variable.
Outlook...
Tuesday...MVFR and IFR conditions in the morning due to lingering
low clouds and showers...especially from KILG through KPHL/KPNE and
KTTN and points S/E. Mainly VFR in the afternoon with a chance of
showers. N/NW wind around 10 knots.
Tuesday night...Mainly VFR. Northwest wind 5 to 10 knots.
Wednesday...Mainly VFR. Northwest wind around 10 knots.
Wednesday night and Thursday...Mainly VFR. Variable wind 10 knots or
less.
Friday...VFR. Light winds.
&&
.MARINE...
Although Sub-SCA conditions are generally expected to prevail, seas
may build to near 5 ft this afternoon over the Atlantic waters and
southerly wind gusts in the 20-25kt range may also be possible.
Thunderstorms will be possible late this afternoon into early this
evening resulting in locally stronger winds and higher seas.
Outlook...
Tuesday through Friday...Seas may be close to Small Craft
Advisory levels early Tuesday but otherwise no marine headlines
are anticipated.
RIP CURRENTS...
An increasing southerly wind fetch and building waves are
expected to create a moderate risk for the development of
dangerous rip currents today along the New Jersey shore. The
Delaware coastline is expected to have a low risk or the
development of dangerous rip currents today.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...Flash Flood Watch through Tuesday morning for PAZ054-055-
060>062-070-071-101>106.
Heat Advisory until 7 PM EDT this evening for PAZ070-071-102-
104-106.
NJ...Flash Flood Watch through Tuesday morning for NJZ001-007>010-
012>027.
Heat Advisory until 7 PM EDT this evening for NJZ015>019-021-
023-024.
DE...Flash Flood Watch through Tuesday morning for DEZ001>004.
Heat Advisory until 7 PM EDT this evening for DEZ001>004.
MD...Flash Flood Watch through Tuesday morning for MDZ008-012-015-
019-020.
Heat Advisory until 7 PM EDT this evening for MDZ008-012-015-
019-020.
MARINE...None.
&&
Synopsis...Fitzsimmons/Staarmann
Near Term...Carr/Fitzsimmons
Short Term...Carr
Long Term...Fitzsimmons/Staarmann
Aviation...Carr/Fitzsimmons
Marine...Carr/FitzsimmonsHazardous weather outlook, Jul 22, 9:05 AM EDT, 4 hours 45 minutes before
Hazardous Weather Outlook National Weather Service Mount Holly NJ 905 AM EDT Mon Jul 22 2019 NJZ001-007>010-PAZ054-055-060>062-101-103-105-231315- Sussex-Warren-Morris-Hunterdon-Somerset-Carbon-Monroe-Berks-Lehigh- Northampton-Western Chester-Western Montgomery-Upper Bucks- 905 AM EDT Mon Jul 22 2019 ...FLASH FLOOD WATCH IN EFFECT THROUGH TUESDAY MORNING... This Hazardous Weather Outlook is for northern New Jersey, northwest New Jersey, east central Pennsylvania, northeast Pennsylvania and southeast Pennsylvania. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. Thunderstorms this afternoon and evening could produce severe weather with damaging winds being the biggest threat. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures. DEZ001>003-MDZ008-012-015-019-020-NJZ016-021-023-PAZ102-231315- New Castle-Kent-Inland Sussex-Cecil-Kent MD-Queen Annes-Talbot- Caroline-Salem-Cumberland-Cape May-Eastern Chester- 905 AM EDT Mon Jul 22 2019 ...HEAT ADVISORY IN EFFECT UNTIL 7 PM EDT THIS EVENING... ...FLASH FLOOD WATCH IN EFFECT THROUGH TUESDAY MORNING... This Hazardous Weather Outlook is for central Delaware, northern Delaware, southern Delaware, northeast Maryland, southern New Jersey and southeast Pennsylvania. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. Heat Advisory. Thunderstorms this afternoon and evening could produce severe weather with damaging winds being the biggest threat. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures. NJZ014-025-026-231315- Eastern Monmouth-Coastal Atlantic-Coastal Ocean- 905 AM EDT Mon Jul 22 2019 ...FLASH FLOOD WATCH IN EFFECT THROUGH TUESDAY MORNING... This Hazardous Weather Outlook is for central New Jersey and southern New Jersey. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. There is a moderate risk for the formation of dangerous rip currents today. Thunderstorms this afternoon and evening could produce severe weather with damaging winds being the biggest threat. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures. NJZ024-231315- Atlantic Coastal Cape May- 905 AM EDT Mon Jul 22 2019 ...HEAT ADVISORY IN EFFECT UNTIL 7 PM EDT THIS EVENING... ...FLASH FLOOD WATCH IN EFFECT THROUGH TUESDAY MORNING... This Hazardous Weather Outlook is for southern New Jersey. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. Heat Advisory. There is a moderate risk for the formation of dangerous rip currents today. Thunderstorms this afternoon and evening could produce severe weather with damaging winds being the biggest threat. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures. DEZ004-231315- Delaware Beaches- 905 AM EDT Mon Jul 22 2019 ...HEAT ADVISORY IN EFFECT UNTIL 7 PM EDT THIS EVENING... ...FLASH FLOOD WATCH IN EFFECT THROUGH TUESDAY MORNING... This Hazardous Weather Outlook is for southern Delaware. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. Heat Advisory. Thunderstorms this afternoon and evening could produce severe weather with damaging winds being the biggest threat. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures. ANZ430-431-450>455-231315- Delaware Bay waters north of East Point NJ to Slaughter Beach DE- Delaware Bay waters south of East Point NJ to Slaughter Beach DE- Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 905 AM EDT Mon Jul 22 2019 This Hazardous Weather Outlook is for Atlantic coastal waters and Delaware Bay Waters. .DAY ONE...Today and tonight. Thunderstorms this afternoon and evening could produce wind gusts in excess of 35 knots. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. There is a low probability for widespread hazardous weather. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures. NJZ015-017>019-PAZ070-071-104-106-231315- Mercer-Gloucester-Camden-Northwestern Burlington-Delaware- Philadelphia-Eastern Montgomery-Lower Bucks- 905 AM EDT Mon Jul 22 2019 ...HEAT ADVISORY IN EFFECT UNTIL 7 PM EDT THIS EVENING... ...FLASH FLOOD WATCH IN EFFECT THROUGH TUESDAY MORNING... This Hazardous Weather Outlook is for central New Jersey, southern New Jersey and southeast Pennsylvania. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. Heat Advisory. Thunderstorms this afternoon and evening could produce severe weather with damaging winds being the biggest threat. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures. NJZ012-013-020-022-027-231315- Middlesex-Western Monmouth-Ocean-Atlantic-Southeastern Burlington- 905 AM EDT Mon Jul 22 2019 ...FLASH FLOOD WATCH IN EFFECT THROUGH TUESDAY MORNING... This Hazardous Weather Outlook is for central New Jersey, northern New Jersey and southern New Jersey. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. Heat index values in the upper 90s to around 100 degrees are expected from late this morning to late this afternoon. Thunderstorms this afternoon and evening could produce severe weather with damaging winds being the biggest threat. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures.
In the hours before
Local storm report, Jul 22, 12:43 PM EDT, 1 hour 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1243 PM EDT MON JUL 22 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1116 PM TSTM WND DMG 2 WSW LOWER FREDERICK T 40.27N 75.50W
07/21/2019 MONTGOMERY PA COUNTY OFFICIAL
A FOUR-FOOT DIAMETER TREE WAS BLOWN DOWN
ACROSS GERLOFF ROAD NEAR RYANFORD ROAD. TIME
ESTIMATED FROM RADAR.
&&
CMSSpecial weather statement, Jul 22, 1:28 PM EDT, 22 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
128 PM EDT Mon Jul 22 2019
PAZ055-221800-
Monroe-
128 PM EDT Mon Jul 22 2019
...A STRONG THUNDERSTORM WILL AFFECT NORTHERN MONROE COUNTY...
At 128 PM EDT, a strong thunderstorm was located over Mount Pocono,
moving east at 40 mph.
Wind gusts up to 40 mph and pea size hail are possible with this
storm.
Locations impacted include...
Mount Pocono, Tobyhanna, Henryville, Werry Lake, Pocono Pines, Pocono
Raceway, Skytop, Mountainhome, Canadensis, Alpine Mountain, Scotrun,
Blakeslee, Long Pond, Paradise Valley, Gouldsboro State Park and
Cresco.
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
LAT...LON 4115 7515 4114 7509 4108 7503 4109 7500
4109 7497 4108 7498 4102 7554 4108 7560
4118 7555 4124 7543 4125 7513
TIME...MOT...LOC 1728Z 251DEG 34KT 4111 7541
CMSSpecial weather statement, Jul 22, 1:50 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
150 PM EDT Mon Jul 22 2019
NJZ007-PAZ062-221815-
Warren-Northampton-
150 PM EDT Mon Jul 22 2019
...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN WARREN AND
SOUTHEASTERN NORTHAMPTON COUNTIES...
At 150 PM EDT, a strong thunderstorm was located over Wilson, or near
Easton, moving northeast at 30 mph.
Wind gusts up to 40 mph and pea size hail are possible with this
storm.
Locations impacted include...
Easton, Bethlehem, Forks, Wilson, Washington, Nazareth, Bangor, Bath,
Belvidere, Harmony, Oxford, Belfast, West Easton, Tatamy, Steuben,
Glendon, Brass Castle, Pleasant Valley, Roxburg and Old Orchard.
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
LAT...LON 4079 7489 4077 7491 4062 7536 4073 7543
4097 7501
TIME...MOT...LOC 1750Z 240DEG 25KT 4069 7528
CMSThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 21, 8:25 PM EDT | Special Weather Statement | PHI | Warren | 50 min |
| Jul 21, 8:44 PM EDT | Severe Thunderstorm Warning | PHI | Warren | 46 min |
| Jul 21, 9:05 PM EDT | Special Weather Statement | PHI | Morris | 25 min |
| Jul 21, 9:24 PM EDT | Severe Thunderstorm Warning | PHI | Hunterdon, Morris, Somerset, Warren | 51 min |
| Jul 21, 10:12 PM EDT | Severe Thunderstorm Warning | PHI | Hunterdon, Middlesex, Monmouth, Morris, Somerset | 48 min |
| Jul 21, 10:13 PM EDT | Severe Thunderstorm Warning | PHI | Salem | 47 min |
| Jul 21, 10:15 PM EDT | Special Marine Warning | PHI | 60 min | |
| Jul 21, 10:54 PM EDT | Severe Thunderstorm Warning | PHI | Gloucester, Salem | 25 min |
| Jul 21, 10:58 PM EDT | Special Marine Warning | PHI | 62 min | |
| Jul 21, 11:02 PM EDT | Severe Thunderstorm Warning | PHI | Monmouth | 31 min |
| Jul 21, 11:27 PM EDT | Severe Thunderstorm Warning | PHI | Monmouth, Ocean | 48 min |
| Jul 21, 11:31 PM EDT | Severe Thunderstorm Warning | PHI | Burlington, Camden | 44 min |
| Jul 21, 11:40 PM EDT | Severe Thunderstorm Warning | PHI | Hunterdon, Warren | 50 min |
| Jul 21, 11:54 PM EDT | Severe Thunderstorm Warning | PHI | Burlington, Monmouth, Ocean | 51 min |
| Jul 22, 12:00 AM EDT | Special Marine Warning | PHI | 90 min | |
| Jul 22, 12:16 AM EDT | Special Weather Statement | PHI | Mercer | 29 min |
| Jul 22, 12:34 AM EDT | Severe Thunderstorm Warning | PHI | Monmouth, Ocean | 41 min |
| Jul 22, 2:00 PM EDT | Special Weather Statement | PHI | Sussex | 45 min |
| Jul 22, 2:13 PM EDT | Special Weather Statement | PHI | Warren | 32 min |
| Jul 22, 2:35 PM EDT | Severe Thunderstorm Warning | PHI | Morris, Sussex, Warren | 40 min |
| Jul 22, 2:58 PM EDT | Small Craft Advisory | PHI | 27 hr | |
| Jul 22, 3:02 PM EDT | Areal Flood Advisory | PHI | Morris, Sussex, Warren | 4 hr |
| Jul 22, 3:12 PM EDT | Severe Thunderstorm Warning | PHI | Morris, Sussex | 48 min |
| Jul 22, 3:33 PM EDT | Areal Flood Advisory | PHI | Warren | 7 hr |
| Jul 22, 3:43 PM EDT | Flash Flood Warning | PHI | Sussex | 4 hr |
| Jul 22, 4:11 PM EDT | Areal Flood Advisory | PHI | Hunterdon, Warren | 4 hr |
| Jul 22, 4:16 PM EDT | Severe Thunderstorm Warning | PHI | Cumberland, Gloucester, Salem | 59 min |
| Jul 22, 4:24 PM EDT | Severe Thunderstorm Warning | PHI | Hunterdon, Morris, Sussex, Warren | 51 min |
| Jul 22, 4:40 PM EDT | Areal Flood Advisory | PHI | Camden, Cumberland, Gloucester, Salem | 114 min |
| Jul 22, 4:52 PM EDT | Special Marine Warning | PHI | 53 min | |
| Jul 22, 5:01 PM EDT | Severe Thunderstorm Warning | PHI | Morris, Sussex, Warren | 44 min |
| Jul 22, 5:04 PM EDT | Severe Thunderstorm Warning | PHI | Burlington, Camden, Gloucester | 41 min |
| Jul 22, 5:14 PM EDT | Severe Thunderstorm Warning | PHI | Atlantic, Burlington, Camden, Cumberland, Gloucester, Salem | 61 min |
| Jul 22, 5:17 PM EDT | Severe Thunderstorm Warning | PHI | Hunterdon, Morris, Somerset, Warren | 73 min |
| Jul 22, 5:34 PM EDT | Flash Flood Warning | PHI | Hunterdon, Morris, Sussex, Warren | 4 hr |
| Jul 22, 5:40 PM EDT | Severe Thunderstorm Warning | PHI | Atlantic, Burlington, Camden, Cumberland, Gloucester, Mercer and 4 more | 80 min |
| Jul 22, 5:43 PM EDT | Areal Flood Advisory | PHI | Atlantic, Burlington, Camden, Hunterdon, Mercer, Middlesex and 4 more | 3 hr |
| Jul 22, 5:50 PM EDT | Severe Thunderstorm Warning | PHI | Hunterdon, Mercer, Middlesex, Monmouth, Morris, Somerset and 1 more | 40 min |
| Jul 22, 5:52 PM EDT | Special Marine Warning | PHI | 53 min | |
| Jul 22, 6:09 PM EDT | Severe Thunderstorm Warning | PHI | Atlantic, Burlington, Cape May, Cumberland, Ocean | 51 min |
| Jul 22, 6:12 PM EDT | Special Marine Warning | PHI | 93 min | |
| Jul 22, 6:21 PM EDT | Areal Flood Advisory | PHI | Atlantic, Burlington, Cumberland, Monmouth, Ocean | 4 hr |
| Jul 22, 6:27 PM EDT | Special Marine Warning | PHI | 48 min | |
| Jul 22, 6:27 PM EDT | Severe Thunderstorm Warning | PHI | Hunterdon, Middlesex, Monmouth, Morris, Somerset | 34 min |
| Jul 22, 6:35 PM EDT | Flash Flood Warning | PHI | Hunterdon, Middlesex, Morris, Somerset | 4 hr |
| Jul 22, 6:38 PM EDT | Special Marine Warning | PHI | 67 min | |
| Jul 22, 6:54 PM EDT | Severe Thunderstorm Warning | PHI | Atlantic, Burlington, Cape May, Cumberland, Monmouth, Ocean | 51 min |
| Jul 22, 7:39 PM EDT | Special Marine Warning | PHI | 96 min | |
| Jul 21, 9:30 PM EDT | Severe Thunderstorm Warning | PHI | Chester | 45 min |
| Jul 21, 9:58 PM EDT | Areal Flood Advisory | PHI | Berks, Bucks, Lehigh, Montgomery, Northampton | 2 hr |
| Jul 21, 10:14 PM EDT | Severe Thunderstorm Warning | PHI | Berks, Bucks, Lehigh, Montgomery, Northampton | 46 min |
| Jul 21, 10:30 PM EDT | Flash Flood Warning | PHI | Berks, Lehigh, Northampton | 3 hr |
| Jul 21, 10:31 PM EDT | Flash Flood Warning | PHI | Berks, Lehigh, Northampton | 3 hr |
| Jul 21, 10:35 PM EDT | Severe Thunderstorm Warning | PHI | Berks, Lehigh | 40 min |
| Jul 21, 10:42 PM EDT | Severe Thunderstorm Warning | PHI | Berks, Chester, Montgomery | 48 min |
| Jul 21, 10:58 PM EDT | Areal Flood Advisory | PHI | Berks, Chester, Montgomery | 59 min |
| Jul 21, 11:05 PM EDT | Severe Thunderstorm Warning | PHI | Berks, Bucks, Lehigh, Montgomery | 40 min |
| Jul 21, 11:38 PM EDT | Flash Flood Warning | PHI | Berks, Carbon, Lehigh, Monroe, Northampton | 2 hr |
| Jul 22, 12:05 AM EDT | Severe Thunderstorm Warning | PHI | Carbon, Monroe | 40 min |
| Jul 22, 12:45 AM EDT | Special Weather Statement | PHI | Monroe | 30 min |
| Jul 22, 1:11 AM EDT | Special Weather Statement | PHI | Monroe | 34 min |
| Jul 22, 5:32 AM EDT | Areal Flood Warning | PHI | Lehigh | 49 min |
| Jul 22, 1:28 PM EDT | Special Weather Statement | PHI | Monroe | 32 min |
| Jul 22, 3:18 PM EDT | Special Weather Statement | PHI | Chester | 57 min |
| Jul 22, 3:27 PM EDT | Severe Thunderstorm Warning | PHI | Monroe | 48 min |
| Jul 22, 3:39 PM EDT | Special Weather Statement | PHI | Berks | 51 min |
| Jul 22, 3:47 PM EDT | Severe Thunderstorm Warning | PHI | Chester, Delaware | 58 min |
| Jul 22, 4:55 PM EDT | Severe Thunderstorm Warning | PHI | Berks, Bucks, Lehigh, Montgomery, Northampton | 50 min |
| Jul 22, 5:05 PM EDT | Flash Flood Warning | PHI | Berks, Lehigh, Northampton | 4 hr |
| Jul 21, 9:44 PM EDT | Severe Thunderstorm Warning | PHI | New Castle | 46 min |
| Jul 21, 9:55 PM EDT | Areal Flood Advisory | PHI | Cecil | 87 min |
| Jul 22, 4:21 PM EDT | Areal Flood Advisory | PHI | Cecil, Kent | 2 hr |
Nearby
Special Weather Statements in New Jersey, 2019Special Weather Statements in Pennsylvania, 2019Every special weather statement in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.